How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Your Own Question
Dr. Y.
Dr. Y., Urologist
Category: Urology
Satisfied Customers: 20132
Experience:  I am fellowship trained specializing in general urology and reconstructive urology.
32613003
Type Your Urology Question Here...
Dr. Y. is online now
A new question is answered every 9 seconds

My husband had a total hip replacement in April. He is 78.

Customer Question

My husband had a total hip replacement in April. He is 78. He was taking hormone shots for energy and stopped in April. We had no sexual relations until about 2 weeks ago. Four or 5 days before that he had his testosterone shot. 3 days after having sex he woke up and his balls and lower part of penis turned black/blue overnite. His psa is Normal and blood work also. Will the discoloration go away? Should we be concerned? The doctor said we may have bruised during intercourse for first time in 5 months. Can you help us know what to do if anything? Laura Kearney. Jerry is on several blood pressure pills and a few others too! Thanks for any help understanding Jerry's problem. He is worried
Submitted: 3 months ago.
Category: Urology
Expert:  Dr. Hasan replied 3 months ago.

Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.

Expert:  Dr. Hasan replied 3 months ago.

Thanks for waiting. Have they checked his bleeding and clotting profile? Is that normal? Regards

Expert:  Dr. Hasan replied 3 months ago.

I am waiting for your reply :)